# SDR DHL2001365027

- Difficulty date: August 2, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GF
- Part serial: 3066
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT DECK SMOKE LIGHT ILLUMINATED ON 2ND OFFICERS PANEL AND MWP. REPLACED FLT DECK SMOKE DETECTOR IAW M/M 26-11-12 OPS CK IS GOOD ALL P/N CG7GF S/N OFF 3066 S/N ON 2872.
